Currently browsing: Items authored or edited by Toby O'Neil https://orcid.org/0000-0003-2640-8226

8 items in this list.
Generated on Mon Aug 3 09:59:47 2020 BST.

Jump to:

2018 | 2012 | 2008 | 2007 | 2004 | 2003 | 2001 | 2000

2018To Top

2012To Top

Csörnyei, Marianna; Grahl, Jack and O'Neil, Toby C. (2012). Points of middle density in the real line. Real Analysis Exchange, 37(2) pp. 243–248.

2008To Top

Csörnyei, Marianna; Kirchheim, Bernd; O'Neil, Toby; Preiss, David and Winter, Steffen (2008). Universal singular sets in the calculus of variations. Archive for Rational Mechanics and Analysis, 190(3) pp. 371–424.

2007To Top

O'Neil, Toby (2007). The Hausdorff dimension of the visible sets of planar continua. Transactions of the American Mathematical Society, 359(11) pp. 5141–5170.

2004To Top

O'Neil, Toby (2004). The Dimension of visible sets. Real Analysis Exchange, 30(1) p. 412.

2003To Top

Järvenpää, Esa; Järvenpää, Maarit; MacManus, Paul and O'Neil, Toby C. (2003). Visible parts and dimensions. Nonlinearity, 16(3) pp. 803–818.

2001To Top

Csörnyei, Marianna; O'Neil, Toby and Preiss, David (2001). The composition of two derivatives has a fixed point. Real Analysis Exchange, 26(2) pp. 749–760.

2000To Top

Hare, Kathryn and O'Neil, Toby (2000). N-fold sums of Cantor sets. Mathematika, 47(1-2) pp. 243–250.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0